# SDR AWXA200600958

- Difficulty date: May 6, 2006
- Submitted: June 13, 2006
- Operation: Air carrier
- Aircraft: N156AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23778
- Aircraft time: 59,396 hours, 41,443 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Support Fitting
- Part number: 65C365451
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5920835 -DURING C-19 CHECK, LT MAIN LANDING GEAR BEAM SUPPORT FITTING CRACKED, NDT VERIFIED.  MAINTENANCE REMOVED AND REPLACED LT MAIN LANDING GEAR BEAM SUPPORT FITTING IAW AWA ER 03-5700-06136-SS1.
